# SDR QXEA0200019

- Difficulty date: January 3, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR SKIN CHAFED 3 INCHES FROM BOTTOM.  REPAIRED IAW RD 8-52-230, RD 8-52-230, DHC-8 SRM 51-40-00 AND SRM 51-40-11.
